Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stanozolol (winstrol) x HIV
Jan 14, 2014

Hi Nelson, I just found this page, I loved it because here in Brazil the use of anabolic steroids is still taboo. I'm HIV + since 15 years of age and follow the treatment offered by doctors here in Brazil, however they do not allow nor do I make use of dietary supplements or anabolic steroids, my immunity is in about 520 and am close to start taking remedies. have problems making a Winstrol cycle and start taking the remedies? You have your book translated into Portuguese?

Hugs, André Falco.

Response from Mr. Vergel

Winstrol increases your liver enzymes and decreases your good cholesterol (HDL). Please do not use it even if people at the gym tell you there is nothing better for cutting up and losing fat. Both side effects are reversible, however. Unfortunately I have not had any of my books translated to Portuguese. They are translated into Spanish, though.

Nelson



Previous
taking stocrin in addition to viramune and truvada
Next
QUEMADOR GRASA ABDOMINAL

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement